# SDR HNAA2019100700300

- Difficulty date: October 6, 2019
- Submitted: October 7, 2019
- Operation: Air carrier
- Aircraft: N647AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145222
- Aircraft time: 45,597 hours, 41,946 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: B, A

## Discrepancy

LAVATORY SMOKE MESSAGE ON EICAS AT 400 FT.  SMELLED SMOKE IN CABIN AND LAVATORYSHE ALARM WENT OFF.  R & R THE LAVATORY SMOKE DETECTOR AND TESTED PER AMM 16-14-02. OPS CHECK GOOD. OK FOR RETURN TO SERVICE IAW FIM 26-14-00-810-802-A.   TROUBLESHOOTING SMELLED SURFACE IN CABIN,  RAN BOTH ENGINE AND APU IN MANY PACK / BLEED CONFIGURATION   EVALUATION FLIGHT SATISFACTORY
